MA-Journal Papers(저널논문)

Recent Items

Collection's Items (Sorted by Submit Date in Descending order): 301 to 320 of 1740

Changing Susceptibility to Non-Optimum Temperatures in Japan, 1972-2012: The Role of Climate, Demographic, and Socioeconomic Factors

Chung, Yeonseungresearcher; Yang, Daewon; Gasparrini, Antonio; Vicedo-Cabrera, Ana M.; Ng, Chris Fook Sheng; Kim, Yoonhee; Honda, Yasushi; et al, ENVIRONMENTAL HEALTH PERSPECTIVES, v.126, no.5, 2018-05

Enriched P-1-Conforming Methods for Elliptic Interface Problems with Implicit Jump Conditions

Jo, Gwanghyun; Kwak, Do Youngresearcher, ADVANCES IN MATHEMATICAL PHYSICS, 2018-06

Generation of ray class fields modulo 2, 3, 4 or 6 by using the Weber function

Jung, Ho Yun; Koo, Ja Kyungresearcher; Shin, Dong Hwa, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.55, no.2, pp.343 - 372, 2018-05

Adaptive Contention Window Control Scheme in Wireless Ad Hoc Networks

Lee, Myungwoo; Hwang, Gangukresearcher, IEEE COMMUNICATIONS LETTERS, v.22, no.5, pp.1062 - 1065, 2018-05

Local law and Tracy-Widom limit for sparse random matrices

Lee, Ji Oonresearcher; Schnelli, Kevin, PROBABILITY THEORY AND RELATED FIELDS, v.171, no.1-2, pp.543 - 616, 2018-06

On the Henon equation with a Neumann boundary condition: Asymptotic profile of ground states

Byeon, Jaeyoungresearcher; Wang, Zhi-Qiang, JOURNAL OF FUNCTIONAL ANALYSIS, v.274, no.12, pp.3325 - 3376, 2018-06

A new construction of lens spaces

Sarkar, Soumen; Suh, Dong Youpresearcher, TOPOLOGY AND ITS APPLICATIONS, v.240, pp.1 - 20, 2018-05

Capacity, fairness, and queueing performance analysis of opportunistic scheduling with one-bit feedback

Kim, Yoora; Hwang, Gangukresearcher; Chong, Songresearcher, COMPUTER COMMUNICATIONS, v.121, pp.19 - 32, 2018-05

Immersed Finite Element Method for Eigenvalue Problems in Elasticity

Lee, Seungwoo; Kwak, Do Youngresearcher; Sim, Imbo, ADVANCES IN APPLIED MATHEMATICS AND MECHANICS, v.10, no.2, pp.424 - 444, 2018-04

Bounds for the coefficients of cusp forms for Gamma(0)(3)

Choi, SoYoung; Im, Bo-Haeresearcher, JOURNAL OF NUMBER THEORY, v.188, pp.48 - 70, 2018-07

A New Autonomous Adaptive MAC Protocol in Wireless Networks

Oh, Youngrock; Kim, Yunbae; Kim, Jeongseop; Hwang, Gangukresearcher; Park, Seungkeun, IEEE ACCESS, v.6, pp.15155 - 15169, 2018-04

Air Pollution and Suicide in 10 Cities in Northeast Asia: A Time-Stratified Case-Crossover Analysis

Kim, Yoonhee; ShengNg, Chris Fook; Chung, Yeonseungresearcher; Kim, Ho; Honda, Yasushi; Guo, Yue Leon; Lim, Youn-Hee; et al, ENVIRONMENTAL HEALTH PERSPECTIVES, v.126, no.3, 2018-03

Singly periodic free boundary minimal surfaces in a solid cylinder of H-2 x R

Morabito, Filipporesearcher, NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, v.171, pp.208 - 237, 2018-06

Perturbations of the symmetric exclusion process

Jung, Paul Heajoonresearcher, MARKOV PROCESSES AND RELATED FIELDS, v.10, no.4, pp.565 - 584, 2004-02

The critical value of the contact process with added and removed edges

Jung, Paul Heajoonresearcher, JOURNAL OF THEORETICAL PROBABILITY, v.18, no.4, pp.949 - 955, 2005-10

On the Critical Behavior at the Lower Phase Transition of the Contact Process

Aizenman, Michael; Jung, Paul Heajoonresearcher, ALEA-LATIN AMERICAN JOURNAL OF PROBABILITY AND MATHEMATICAL STATISTICS, v.3, pp.301 - 320, 2007-10

Average values of L-functions in even characteristic

Bae, Sunghanresearcher; Jung, Hwanyup, JOURNAL OF NUMBER THEORY, v.186, pp.269 - 303, 2018-05

Embedded Surfaces for Symplectic Circle Actions

Cho, Yunhyung; Kim, Min Kyu; Suh, Dong Youpresearcher, CHINESE ANNALS OF MATHEMATICS SERIES B, v.38, no.6, pp.1197 - 1212, 2017-11

A multi-country analysis on potential adaptive mechanisms to cold and heat in a changing climate

Vicedo-Cabrera, Ana M.; Sera, Francesco; Guo, Yuming; Chung, Yeonseungresearcher; Arbuthnott, Katherine; Tong, Shilu; Tobias, Aurelio; et al, ENVIRONMENT INTERNATIONAL, v.111, pp.239 - 246, 2018-02

Dispersal towards food: the singular limit of an Allen-Cahn equation

Hilhorst, Danielle; Kim, Yong-Jungresearcher; Kwon, Dohyun; Thanh Nam Nguyen, JOURNAL OF MATHEMATICAL BIOLOGY, v.76, no.3, pp.531 - 565, 2018-02



Open Access


. next

rss_1.0 rss_2.0 atom_1.0